Article (Scientific journals)
A symplectic map between hyperbolic and complex Teichmüller theory
Krasnov, Kirill; SCHLENKER, Jean-Marc
2009In Duke Mathematical Journal, 150 (2), p. 331--356
Peer reviewed
 

Files


Full Text
dmj8255.pdf
Publisher postprint (198.6 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Krasnov, Kirill
SCHLENKER, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
A symplectic map between hyperbolic and complex Teichmüller theory
Publication date :
2009
Journal title :
Duke Mathematical Journal
ISSN :
0012-7094
Volume :
150
Issue :
2
Pages :
331--356
Peer reviewed :
Peer reviewed
Commentary :
2569616 (2010k:32021)
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
64 (1 by Unilu)
Number of downloads
142 (3 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
6
OpenCitations
 
5
WoS citations
 
13

Bibliography


Similar publications



Contact ORBilu